Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Charleston, SC

June 30, 2015Beaufort County, Colleton County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 30, 2015, 5:39 PM EDT for Beaufort County, Colleton County, South Carolina. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 5:39 PM EDT (21:39 UTC)
Expired
Jun 30, 2015, 6:45 PM EDT
In force
66 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Beaufort County, SC, Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 46 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 1:53 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1411 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS52 KCHS 302139
SVRCHS
SCC013-029-302245-
/O.NEW.KCHS.SV.W.0073.150630T2139Z-150630T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
539 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  COLLETON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
  BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...

* UNTIL 645 PM EDT

* AT 539 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GARDENS
  CORNER...OR NEAR YEMASSEE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  YEMASSEE...SHELDON AND GREEN POND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3281 8041 3274 8045 3271 8042 3266 8041
      3265 8039 3263 8042 3261 8043 3262 8039
      3260 8039 3253 8084 3259 8083 3267 8086
      3270 8083 3268 8076 3272 8063 3285 8058
      3285 8041
TIME...MOT...LOC 2139Z 256DEG 29KT 3264 8077 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
325 
WWUS52 KCHS 302156
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
556 PM EDT TUE JUN 30 2015

SCC013-029-302245-
/O.CON.KCHS.SV.W.0073.000000T0000Z-150630T2245Z/
COLLETON SC-BEAUFORT SC-
556 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR COLLETON AND BEAUFORT COUNTIES...

AT 555 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREEN POND TO DALE...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
COLLETON AND BEAUFORT COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
NEYLES...BECK LANDING...FENWICK...WIGGINS...NEMOURS PLANTATION AND
LOBECO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3281 8041 3279 8043 3274 8045 3271 8042
      3266 8041 3265 8039 3261 8043 3261 8042
      3262 8039 3260 8039 3254 8079 3266 8080
      3272 8063 3285 8058 3285 8041
TIME...MOT...LOC 2155Z 260DEG 26KT 3273 8065 3256 8072 

HAIL...<.75IN
WIND...60MPH
 
$$
745 
WWUS52 KCHS 302220
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
620 PM EDT TUE JUN 30 2015

SCC013-302229-
/O.CAN.KCHS.SV.W.0073.000000T0000Z-150630T2245Z/
BEAUFORT SC-
620 PM EDT TUE JUN 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHEASTERN SOUTH CAROLINA.

LAT...LON 3281 8041 3274 8045 3271 8042 3266 8041
      3265 8039 3263 8042 3261 8042 3262 8039
      3261 8039 3257 8058 3259 8058 3258 8062
      3266 8068 3267 8067 3269 8070 3273 8062
      3285 8057 3285 8041
TIME...MOT...LOC 2219Z 263DEG 23KT 3271 8053 3260 8052 

$$

SCC029-302245-
/O.CON.KCHS.SV.W.0073.000000T0000Z-150630T2245Z/
COLLETON SC-
620 PM EDT TUE JUN 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR COLLETON COUNTY...

AT 619 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ASHEPOO TO NEAR BENNETTS POINT...MOVING EAST AT
25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
COLLETON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...NEYLES...BECK
LANDING...WIGGINS AND FENWICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.

&&

LAT...LON 3281 8041 3274 8045 3271 8042 3266 8041
      3265 8039 3263 8042 3261 8042 3262 8039
      3261 8039 3257 8058 3259 8058 3258 8062
      3266 8068 3267 8067 3269 8070 3273 8062
      3285 8057 3285 8041
TIME...MOT...LOC 2219Z 263DEG 23KT 3271 8053 3260 8052 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:12 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 30, 4:12 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT TUE JUN 30 2015

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH
OF LOW PRESSURE PERSISTS INLAND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
TONIGHT...THE FORECAST AREA WILL RESIDE ON THE WESTERN PERIPHERY
OF ATLANTIC HIGH PRESSURE WHILE A PIEDMONT TROUGH BECOMES MORE
PRONOUNCED INLAND. MEANWHILE ALOFT...A MID LEVEL TROUGH WILL
CONTINUE TO ENCOMPASS THE EASTERN HALF OF THE COUNTRY WITH
SHORTWAVE ENERGY PROGGED TO APPROACH AND CROSS THE FORECAST AREA
THIS EVENING INTO TONIGHT.

LATE THIS AFTERNOON...SHOWERS AND THUNDERSTORMS ARE BEGINNING TO
MOVE INTO THE FORECAST AREA FROM THE WEST. SPC MESOANALYSIS SHOWS
MLCAPE RANGING FROM AROUND 1000 J/KG ACROSS OUR NORTHERN
ZONES...TO NEAR 2000 J/KG IN THE SOUTH. THIS IN COMBINATION WITH BULK
LAYER SHEAR ON THE ORDER OF 25-30 KT WILL SUPPORT A FEW STRONGER
TO SEVERE STORMS. ONE FACTOR THAT MAY HINDER SEVERE POTENTIAL IS
THE UNIMPRESSIVE MID LEVEL LAPSE RATES THAT ARE CURRENTLY -5.5 TO
-6 C/KM. THE PRIMARY THREAT WITHIN STRONGER STORMS WOULD BE
DAMAGING WIND GUSTS SEEING DCAPE VALUES IN EXCESS OF 1000 J/KG AND
DRY SUB-CLOUD LAYER AIR. LARGE HAIL WILL BE POSSIBLE AS WELL BUT
OVERALL IT IS EXPECTED TO BE MORE OF A WIND EVENT. A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR SOUTHEAST GEORGIA
AND FAR SOUTHERN SC COUNTIES WHERE BETTER THERMODYNAMICS ARE
LOCATED UNTIL 8 PM THIS EVENING.

LATER TONIGHT...CLOUD COVER AND CONVECTIVE ACTIVITY/SEVERE THREAT IS
LARGELY EXPECTED TO DIMINISH BY 03Z AS THE SHORTWAVE PUSHES OFF
THE COAST. LOW TEMPERATURES WILL RANGE FROM AROUND 70 INLAND TO
MID 70S AT THE BEACHES.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
WEDNESDAY...A DEEP AREA OF LOW PRESSURE WILL TRACK OVER THE GREAT
LAKES REGION MIDWEEK WITH A TROUGH AXIS THAT EXTENDS SOUTHWARD NEAR
THE SOUTHEASTERN UNITED STATES. THIS TROUGH SHOULD SLIGHTLY ENHANCE
A PIEDMONT TROUGH CURRENTLY POSITIONED INLAND WHILE A SUBTLE H5
SHORTWAVE ROUNDS THE BASE OF THE TROUGH CENTERED TO OUR NORTH.
FORCING SHOULD BE ENOUGH FOR A FEW SHOWERS AND/OR THUNDERSTORMS
DURING PEAK HEATING HOURS. HOWEVER...COVERAGE WILL BE LIMITED GIVEN
A DOWNSLOPING WIND COMPONENT ASSOCIATED WITH A WESTERLY FLOW ALOFT.
HIGH TEMPS ARE EXPECTED TO PEAK IN THE LOW TO MID 90S...WARMEST
INLAND. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM
THE COAST.

THURSDAY AND FRIDAY...THE AREA WILL REMAIN POSITIONED BETWEEN A WEAK
SFC TROUGH INLAND AND SFC HIGH PRESSURE OVER THE WESTERN ATLANTIC.
THE PATTERN WILL FAVOR MORE OF A SOUTHWEST FLOW THAT RETURNS GREATER
MOISTURE TO THE SOUTHEASTERN UNITED STATES THROUGH LATE WEEK. PWATS
NEAR 2.0 INCHES DURING PEAK HEATING HOURS WILL BE SUFFICIENT TO
SUPPORT CHANCES OF SHOWERS AND/OR THUNDERSTORMS ON THURSDAY. A
SLIGHT AMPLIFICATION OF A MID LVL TROUGH CENTERED WELL TO OUR NORTH
ALONG WITH A SERIES OF H5 SHORTWAVES ROUNDING ITS BASE SHOULD RESULT
IN SLIGHTLY GREATER COVERAGE OF SHOWERS AND/OR THUNDERSTORMS ON
FRIDAY...ESPECIALLY AS PWATS INCREASE ABOVE 2.0 INCHES OVER MOST OF
THE AREA. HIGH TEMPS WILL BE SIMILAR EACH AFTERNOON...IN THE LOWER
90S...WITH A FEW LOCATIONS POSSIBLY REACHING THE MID 90S INLAND.
OVERNIGHT LOWS SHOULD RANGE IN THE LOW TO MID 70S AWAY FROM THE
COAST.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE UPPER TROUGH WILL DEAMPLIFY ALLOWING THE RIDGE TO BUILD OVER THE
SOUTHEAST UNITED STATES. ATLANTIC HIGH PRESSURE WILL PREVAIL AT THE
SURFACE WHILE A TROUGH EXISTS WELL INLAND. WARMING MID LEVELS WILL
DECREASE THE COVERAGE OF SHOWERS AND TSTMS WHILE INCREASING
THICKNESSES YIELD HIGH TEMPS IN THE MIDDLE 90S MOST DAYS.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
MAINLY VFR THROUGH 18Z WEDNESDAY. PERIODS OF REDUCED CIGS/VSBYS
POSSIBLE WITHIN SHOWERS AND THUNDERSTORMS THIS AFTERNOON/EVENING.
HAVE TRIED TO PUT BEST TIMING OF TERMINAL IMPACT IN THE TAF...BUT
AMENDMENTS WILL LIKELY BE NEEDED AS TRENDS BECOME BETTER DEFINED.
CONVECTION WILL LARGELY DIMINISH BY 06Z TONIGHT. ADDITIONAL
SHOWERS/THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON...BUT ANY
IMPACTS ARE EXPECTED TO OCCUR AFTER 18Z.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL LIKELY PREVAIL
THROUGH LATE WEEK. HOWEVER...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE
DURING AFTERNOON SHOWERS/THUNDERSTORMS.

&&

.MARINE...
ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN
OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A
TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS
FAIRLY ELEVATED THROUGH THE PERIOD...HOWEVER NO HEADLINES ARE
ANTICIPATED AT THIS TIME. SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW
LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20
KTS...WITH 20 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. WE COULD
SEE WIND GUSTS APPROACH MARGINAL SMALL CRAFT ADVISORY LEVELS LATE
WEEK. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE
OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...ECT
SHORT TERM...DPB
LONG TERM...JRL
AVIATION...ECT
MARINE...DPB/ECT
Hazardous weather outlook, Jun 30, 4:36 PM EDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
436 PM EDT TUE JUN 30 2015

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-012045-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
436 PM EDT TUE JUN 30 2015

...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-012045-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
436 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS...SHOWERS AND THUNDERSTORMS WILL APPROACH
THE WATERS LATE THIS AFTERNOON INTO THE EVENING. A FEW OF THESE
STORMS COULD BECOME SEVERE...WITH STRONG WIND GUSTS THE PRIMARY
THREAT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jun 30, 5:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
515 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     2 N SYLVANIA            32.78N  81.63W
06/30/2015                   SCREVEN            GA   911 CALL CENTER

            WARNING POINT REPORTED TREE DOWN AT THE 900 BLOCK OF
            BURTONS FERRY HIGHWAY

&&

EVENT NUMBER CHS1500504

TIMTE
Local storm report, Jun 30, 5:16 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
516 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 ESE GEORGIA SOUTHERN  32.40N  81.75W
06/30/2015                   BULLOCH            GA   911 CALL CENTER

            TWO TREES DOWN ON BURKHALTER RD...ONE NEAR THE
            INTERSECTION WITH HWY 67 AND ONE AT THE INTERSECTION
            WITH CAWANA RD

&&

EVENT NUMBER CHS1500505

CB
Local storm report, Jun 30, 5:18 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
518 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     4 NNW DENMARK           32.34N  81.74W
06/30/2015                   BULLOCH            GA   911 CALL CENTER

            TREE DOWN ACROSS HIGHWAY 67 NEAR INTERSECTION OF EMIT
            GROVE CHURCH ROAD

&&

CORRECTED EVENT TIME

EVENT NUMBER CHS1500502

CB
Special weather statement, Jun 30, 5:25 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
525 PM EDT TUE JUN 30 2015

GAZ101-118-SCZ047-048-051-302200-
INLAND CHATHAM GA-EFFINGHAM GA-INLAND CHATHAM GA-INLAND JASPER SC-
COASTAL JASPER SC-BEAUFORT SC-INLAND JASPER SC-BEAUFORT SC-
COASTAL JASPER SC-
525 PM EDT TUE JUN 30 2015

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHATHAM...
EFFINGHAM...BEAUFORT AND JASPER COUNTIES UNTIL 600 PM EDT...

AT 524 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TARBORO TO
BLOOMINGDALE...AND MOVING EAST AT 65 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAVANNAH...HILTON HEAD ISLAND...POOLER...BLUFFTON...BEAUFORT...PORT
ROYAL...RIDGELAND AND SPRINGFIELD.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3257 8127 3271 8097 3269 8095 3265 8096
      3262 8090 3270 8083 3267 8077 3267 8067
      3265 8068 3262 8067 3263 8065 3260 8065
      3221 8066 3214 8075 3211 8082 3212 8084
      3208 8089 3210 8100 3209 8138
TIME...MOT...LOC 2124Z 288DEG 55KT 3254 8120 3214 8129
Local storm report, Jun 30, 5:33 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
533 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     2 NNW FURMAN            32.71N  81.20W
06/30/2015                   HAMPTON            SC   LAW ENFORCEMENT

            SC STATE HWY PATROL REPORTS TREE DOWN IN ROADWAY NEAR
            THE INTERSECTION OF SAVANNAH HIGHWAY AND MT CARMEL CH RD

&&

EVENT NUMBER CHS1500506

CB
Local storm report, Jun 30, 5:37 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
537 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     2 ESE LAKE WARREN STATE 32.82N  81.15W
06/30/2015                   HAMPTON            SC   LAW ENFORCEMENT

            SC STATE HWY PATROL REPORTS TREE DOWN NEAR THE
            INTERSECTION OF LAKE WARREN RD AND HIGHWAY 601. TIME
            ESTIMATED FROM RADAR

&&

EVENT NUMBER CHS1500507

CB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 3:59 PM EDTSpecial Weather StatementCHSAllendale31 min
Jun 30, 4:10 PM EDTSpecial Weather StatementCHSAllendale50 min
Jun 30, 4:16 PM EDTSevere Thunderstorm WarningCHSAllendale44 min
Jun 30, 4:39 PM EDTSevere Thunderstorm WarningCHSAllendale, Hampton66 min
Jun 30, 4:54 PM EDTSpecial Weather StatementCHSDorchester66 min
Jun 30, 5:25 PM EDTSpecial Weather StatementCHSBeaufort, Jasper35 min
Jun 30, 5:26 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester, Hampton64 min
Jun 30, 6:01 PM EDTSpecial Weather StatementCHSBeaufort44 min
Jun 30, 6:06 PM EDTSpecial Weather StatementCHSBerkeley24 min
Jun 30, 6:11 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester64 min
Jun 30, 6:25 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton65 min
Jun 30, 6:54 PM EDTSpecial Marine WarningCHS96 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.